# SDR 06FDEA03351

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP O/B HINGE (WING SIDE), PIVOT HOLE SPOT FACE FOUND CORRODED.  LT FWD I/B FLAP O/B HINGE PIVOT HOLE SPOTFACE CORROSION REMOVED AND FOUND   EXCEED LIMIT AS PER CMM 57-44-07 PG.403-404. ORIGINAL THK I/B 0.461" O/B 0.435" REMAINING THK I/B 0.445"   O/B 0.426". MATERIAL REMOVED I/B 0.016" O/B 0.009". MIN ALLOWABLE 0.450". REPAIR CARRIED OUT AS PER E.A.1-5750-104702.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
